# SDR ASAA2017030219999

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 4,953 hours, 1,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  BITE CHECK OF BOTH PACK TEMPERATURE CONTROLLERS SHOWS SRADA INLET FAULT ON  NR 1 CONTROLLER, IAW FIM 21-62 TASK 801. FAULT CLEARED AFTER RESET AND DID NOT COME BACK ON.  PERFORMED FIM 21-53 TASK 807, ALL OPS NORMAL.
